# SDR ABXA050088

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 54,457 hours, 52,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE, FOUND THE FUSELAGE DOUBLER BETWEEN EXTERIOR SKIN AND JACK PAD FITTING AT STA 1072, LONGERON 30, CORRODED BEYOND LIMITS.  REPLACED DOUBLER IAW DC-9 SRM 51-30-3 AND 51-30-2.
